# SDR 99ZZZM713

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 607 - SFO, NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATES IN FLIGHT.  REPOSITIONED NR 3 FIRE LOOP, SECURED COWLING.  (M)
